Note on curves in a jacobian
Compositio Mathematica, Volume 88 (1993) no. 3, pp. 333-353.
@article{CM_1993__88_3_333_0,
     author = {Colombo, Elisabetta and Van Geemen, Bert},
     title = {Note on curves in a jacobian},
     journal = {Compositio Mathematica},
     pages = {333--353},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {3},
     year = {1993},
     zbl = {0802.14002},
     mrnumber = {1241954},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__88_3_333_0/}
}
TY  - JOUR
AU  - Colombo, Elisabetta
AU  - Van Geemen, Bert
TI  - Note on curves in a jacobian
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 333
EP  - 353
VL  - 88
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__88_3_333_0/
UR  - https://zbmath.org/?q=an%3A0802.14002
UR  - https://www.ams.org/mathscinet-getitem?mr=1241954
LA  - en
ID  - CM_1993__88_3_333_0
ER  - 
%0 Journal Article
%A Colombo, Elisabetta
%A Van Geemen, Bert
%T Note on curves in a jacobian
%J Compositio Mathematica
%D 1993
%P 333-353
%V 88
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1993__88_3_333_0
Colombo, Elisabetta; Van Geemen, Bert. Note on curves in a jacobian. Compositio Mathematica, Volume 88 (1993) no. 3, pp. 333-353. http://www.numdam.org/item/CM_1993__88_3_333_0/

[ACGH] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris, Geometry of Algebraic Curves I, Grundlehren 267, Springer Verlag (1985). | Zbl

[B1] A. Beauville, Quelques Remarques sur la Transformation de Fourier dans I'Anneau de Chow d'une Variété Abélienne, Algebraic Geometry (Tokyo/Koyto 1982). Notes Math. 1016, 238-260, Springer 1983. | MR | Zbl

[B2] A. Beauville, Sur l'anneau de Chow d'une variété abéliene, Math. Ann. 273 (1986) pp. 647-651. | MR | Zbl

[C] G. Ceresa, C is not algebraically equivalent to C- in its Jacobian, Annals of Math. 117 (1983) 285-291. | MR | Zbl

[DM] C. Deninger and J. Murre, Motivic decomposition of abelian schemes and the fourier transform, J. reine angew. Math. 422 (1991) 201-219. | MR | Zbl

[GS] B.H. Gross and C. Schoen, The canonical cycle on the triple product of a pointed curve, to appear.

[K] K. Künneman, On the Chow motive of an abelian scheme, in: Proceedings of the Conference on Motives, Seattle 1991, (eds.), U. Jannsen, S. Kleiman and J. P. Serre (AMS Proceedings in Pure Mathematics). | MR | Zbl

[M] J.P. Murre, On a conjectural filtration on the Chow groups of an algebraic variety, in: Proceedings of the Conference on Motives, Seattle 1991, (eds.), U. Jannsen, S. Kleinman and J. P. Serre (AMS Proceedings in Pure Mathematics).

[N] M.V. Nori, Algebraic Cycles and Hodge Theoretic Connectivity, preprint University of Chicago (1991). | MR